# SDR SIMA200510105

- Difficulty date: April 11, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE RECEIVED F/O BACK UP PITCH TRIM INOPERATIVE MESSAGE.  PERFORMED RESET OF THE PITCH TRIM SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
